1. Registering for the Forum

    We require a human profile pic upon registration on this forum.

    After registration is submitted, you will receive a confirmation email, which should contain a link to confirm your intent to register for the forum. At this point, you will not yet be registered on the forum.

    Our Support staff will manually approve your account within 24 hours, and you will get a notification. This is to prevent the many spam account signups which we receive on a daily basis.

    If you have any problems completing this registration, please email support@jackkruse.com and we will assist you.

Pete's optimal journal

Discussion in 'My Optimal Journal' started by brookway17, Mar 4, 2017.

  1. drezy

    drezy Gold

    @brookway17 if I recall correctly you have been on or are still on either immunosuppressants, steroids or both. Your N=1 may be significantly different than others and I think you'd want to be very careful with this type of experiment.
     
    JanSz and Sean Waters like this.
  2. JanSz

    JanSz Gold

    Always be careful.
    Whatever you do is your own responsibility, nobody else.
    -------------
    The other thought.
    Having (Urine - Breath) deuterium difference of almost maximum expected proofs something (positive).
    What is it?
    Not sure if it means that your mitochondria are in the top shape?

    ....
     
    Last edited: Aug 21, 2019
  3. JanSz

    JanSz Gold

  4. JanSz

    JanSz Gold

    Virtues of DDW are discussed by Jason after time 50:00

     
    brookway17 likes this.
  5. brookway17

    brookway17 Silver

    I was born to a 40-year-old mother, so I am not sure

    @drezy I am not on that the steroids anymore, and hope to never take them again. My skin has improved markedly, no longer ripping big patches of skin out when I bump into blonde objects. Still trying to get rid of all the discoloration on my forearms that was caused by the steroids. I’m using red light therapy and it seems to be helping. Unfortunately , I had to increase my Imuran( The drug that gives in the squamous cell skin cancer ) dosage to get off of the steroids
    @JanSz
    I really do not think that I can get much below 1.5 L /d, especially when it is hot. The color of my urine is usually pale yellow which I believe means I am properly hydrated. Also because I am susceptible to kidney stones, although I believe they were caused by the steroids, it is advisable to drink lots of water

    As far as drinking 32 ounces of ice water before I use my ice vest ,this would get prohibitively expensive on DDW.
     
    JanSz likes this.
  6. brookway17

    brookway17 Silver

  7. brookway17

    brookway17 Silver

    My new neurologist at university of Pennsylvania wanted me to go to an ophthalmologist due to the fact that I take planquil which can damage your retina. I went to the ophthalmologist two times over the last month for testing . He did not find any problems with my retniasBut he has referred me to a retina specialist to double check. I am going to see him in two weeks.
    The planquil has destroyed my short term memory and I also think it has damaged the visual processing in my brain.
     
  8. brookway17

    brookway17 Silver

    Latest lab results
    Somewhat concerned about my iodine level
    I guess it was not the steroids that was causing my high homocysteine
    I am somewhat disappointed that my testosterone went down, maybe I am using too much red light


    D2745DAB-EE12-4653-930B-A303A5505997.png 8F25D6CE-97B1-4ACF-AA32-81457F2B5417.png 629B5E70-E26F-49C1-AD94-D63C8FA0204F.jpeg 2EDA0FE6-EBAD-44B2-A2FB-A1231AF566F0.png
     
  9. JanSz

    JanSz Gold

    I suggest that you do
    Spectracell Micronutrient analysis and lipid profile (2x/year)
    spectracell.com

    .....
    and in the LabCorp
    Potassium RBC

    .............
     
  10. JanSz

    JanSz Gold

  11. brookway17

    brookway17 Silver

    @JanSz any comment on my iodine level
     
  12. JanSz

    JanSz Gold

    I have no comments, possibly someone (who is not outright against iodine) would comment.

    Your
    FreeT3 is very low, TSH and FreeRT3 are high.
    I would start with
    checking Selenium level, likely low
    made corrections
    eventually use NTH 2-4 grains

    .,...


    View attachment 13098
     
  13. brookway17

    brookway17 Silver

    I am going to have a phone consult with my doctor shortly to discuss my bloodwork
    Then I will decide
     
  14. brookway17

    brookway17 Silver

    I have been illuminating my ponsThrough my open mouth for about a month now and I have not seen any improvement in my clippers symptoms. So I decided to try increasing the duration of the treatment from 8 minutes to 9minutes. Right after my treatment session my balance was off more than normal. The good news is this probably means that I am getting NIR into my pons, but probably too much. I have decreased the treatment duration to five minutes now.
    I am going to go back and look at the biphasic curve and see if I can determine the optimum points and I should be using
     

Share This Page